# SDR SWAA2024100441432

- Difficulty date: September 25, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 65,870 hours, 39,201 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Defective
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVHD BIN EMERGENCY LIGHT ROW 11-12 ABC LEFT HAND SIDE HOUSING FOUND DEFECTIVE<[01] REMOVED AND REPLACED EMERGENCY AREA LIGHT ASSEMBLY ON ROWS 11-12 ABC AS PER B737 AMM 33-51-03-960-802. INSTALLATION TEST PASSED.;[02] VERIFIED CORRECTIVE ACTION STEP 1
